Jump to content
Culpra

The effects of barbiturate overdosis (game mechanic wise)

Recommended Posts

Culpra

Hello fellow cultists.

 

I'd like to hear a brainstorm of how you would game mechanic wise handle the effects of barbiturate overdosis on the players. In short i have read that the effects of overdosis is excesive sweating, nausea, respiratory problems, and dizzyness. How would you handle this game mechanically if you play 6th edition? 

Share this post


Link to post
Share on other sites
vincentVV

errr.... Penalties to rolls - quite an obvious choice, isn't it?

Share this post


Link to post
Share on other sites
eternalchampion

It would also depend on the potency (POT) of the substance. Failing a POT vs CON roll would probably result in anesthesia, while even a successful role could result in some penalties in most of the skills.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.